Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 5, Number 6
HTML articles powered by AMS MathViewer

On singular points of linear differential equations with real coefficients
Maxime BĂ´cher PDF
Bull. Amer. Math. Soc. 5 (1899), 275-281
The Hessian of the cubic surface
J. I. Hutchinson PDF
Bull. Amer. Math. Soc. 5 (1899), 282-292
On the simple isomorphisms of a Hamiltonian group to itself
G. A. Miller PDF
Bull. Amer. Math. Soc. 5 (1899), 292-296
Notes
PDF
Bull. Amer. Math. Soc. 5 (1899), 316-321
New publications
PDF
Bull. Amer. Math. Soc. 5 (1899), 321-324